Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 140537, 4 pages
(0, 2)-Graphs and Root Systems
1Department of Mathematics, Technical University Eindhoven, Eindhoven, The Netherlands
2The University of Georgia, Athens, GA, USA
Received 7 August 2012; Accepted 18 October 2012
Academic Editor: Zhan Zhou
Copyright © 2013 Andries E. Brouwer and Leonard Chastkofsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct (0, 2)-graphs from root systems with simply laced diagram and study their properties.